# SDR SIMA200526201

- Difficulty date: September 17, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE EMERGENCY LIGHTS ILLUMINATED IN THE COCKPIT AND CABIN.  SHORTLY AFTERWARDS THE EMERGENCY LIGHTS NOT ARMED MESSAGE APPEARED ON THE EICAS.  REPLACED EMERGENCY BATTERIES NR 1 AND NR 3 IAW EMB 145 MM 33-50-04.  BOTH BATTERIES HAD LOW VOLTAGE.  PERFORMED EMERGENCY LIGHTING TEST IAW EMB-145 MM 33-50-00.  NO DEFECTS NOTED.  A/C RETURNED TO SERVICE.  (M)
